MAUDE Adverse Event Report: KARL STORZ IMAGING CCU MODULAR 4U LINK; CCU MODULAR FOR IMAGE1 4K CAMERA HEADS

KARL STORZ IMAGING CCU MODULAR 4U LINK; CCU MODULAR FOR IMAGE1 4K CAMERA HEADS
Model Number TC304US
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned by the facility, however; no evaluation findings are available at this time.Once full product evaluation has been completed if needed a supplemental report will be filed.
 
Event or Problem Description
Per conversation with karl storz representative and the facility, after a septorhinoplasty procedure a "small reddish blemish" was noted post op with no awareness to a patient follow up.
 
Additional Manufacturer Narrative
Per manufacturer's investigation: complaint not verified - no overheating issues were detected during testing with the equipment that was returned.The following equipment was returned for the complaint investigation: tc201us, serial number: (b)(6).Tc304us, serial number: (b)(6).Th120, serial number: (b)(6).Th120, serial number: (b)(6).The above-mentioned equipment was tested together over two days without issue.Each camera was burned-in overnight, but the system operating temperatures never came close to a point that could cause a burn.Furthermore, the equipment returned does not contact the patient, so these four items are unlikely to be the source of any potential burns.Ultimately, a condition that could cause a burn was not duplicated over 2 days of testing.

Brand Name
CCU MODULAR 4U LINK
Common Device Name
CCU MODULAR FOR IMAGE1 4K CAMERA HEADS
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
MDR Report Key11448893
Report Number2027009-2021-00024
Device Sequence Number19837129
Product Code FET
UDI-Device Identifier04048551418123
UDI-Public4048551418123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;